# SDR 9511151160

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI AND ENGINE START, SMOKE AND FUMES WERE DETECTED IN THE CABIN.  THE AIRCRAFT RETURNED TO THE GATE.  VISUALLY CHECKED THE NR 1 AND NR 3 OIL QUANTITIES.  PERFORMED ENGINE RUN AND CHECKED AIR CONDITIONING PACK OPERATION.  CHECKED OK, AIRCRAFT APPROVED FOR SERVICE.
